Blank Cover Image
所蔵情報QRコード

Tôhoku mathematical journal. Second series = 東北數學雜誌. Second series / Mathematical Institute of Tohoku University

資料種別:
雑誌
背文字タイトル:
Tôhoku mathematical journal. Ser. 2
出版情報:
Sendai, Japan : [Tôhoku University], 1949-
形態:
v. ; 27 cm
巻次年月次:
Vol. 1, no. 1 (Mar. 1949)-
継続前誌:
The Tôhoku mathematical journal = 東北數學雜誌 <AA00863942>
ISSN:
00408735
書誌ID:
AA00863953
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

林, 鶴一

弘道館

Mathematical Society of the Republic of China

Mathematical Society of the Republic of China

林, 鶴一

大倉書店

林, 鶴一

大倉書店

林, 鶴一

大倉書店

林, 鶴一

大倉書店

横浜市立大学文理学部理科数学教室, 横浜市立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal Universty

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12